# SDR DALA2019012300447

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 67 hours, 28 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3912- ODOR -DURING PUSHBACK WE SMELLED BURNED DIESEL FUEL. THOUGHT IT WAS TUG OR APU. AFTER TAKEOFF STILL SMELLED DECREASING ODOR OF DIESEL THEN DISSIPATED. DURING ARRIVAL AT APPROX 5000 SMELLED SAME ODOR. CORRECTIVE ACTION: C/W NO GO ODI PROCEDURES INSPECTED ENGINES APU AND PNEUMATIC DUCTS FOR CONTAMINATION. PERFORMED DUCT BURNOUT PER AMM 21-00-01-100- 801 AS PRECAUTION. PERFORMED HIGH POWER ENGINE RUNS. NO SMELL OR FUMES PRESENT. REPLACED RECIRC FILTERS. OK FOR SERVICE. (3837944).
